# SDR UPS08851634

- Difficulty date: January 9, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 POSSIBLE CRACK LOWER AFT CORNER OF LT OVERWING EXIT DOOR.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 52-02-00 FIG 02, 51-1-24, 51-1-20D AND DWG 5758037.
